# SDR UPS02837775

- Difficulty date: February 26, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 65,884 hours, 25,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 AFT PIT BILGE Z-FITTING CRACKED I/B OF L34R AT STA 1200.  INSTALLED NEW FITTING AND SPLICES IAW DC8 SRM 53-2-0.
